Sudafed Decongestant Syrup 30mg/5ml Pseudoephedrine 100ml

  • €5.95


Sudafed Decongestant Syrup is used to relive nasal congestion and the symptoms of allergies, colds and flus, including blocked sinuses, stuffy nose and catarrh. Each 5ml liquid contains 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. This liquid is non-drowsy.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO bottles per order.


We Also Recommend